# SDR ASAA2023072144149

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 31,062 hours, 9,575 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL & ALTN ANNUNICATOR ILLUMINATED AFTER LANDING. GROUNDED - YES. CYCLED CB'S AND ACCOMPLISHED DCPC BITE CHECK REF FIM 21-31-TASK 801. NO FAULT FOUND.
